# SDR ABXA9600512

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL BRAKE ACTION WAS LOST AT APPROXIMATELY 20 KIAS DURING ROLLOUT.  FLIGHT CREW SELECTED ANTI-SKID OFF TO PREVENT AIRCRAFT FROM GOING INTO OVERRUN AREA.  REPLACED ANTI-SKID CONTROL BOX IAW DC8 MM AND OPS CHECK WAS GOOD.  FURTHER INVESTIGATION REVEALED BROKEN WIRES ON THE NR 2, NR 4, NR 6 AND NR 7 ANTI-SKID TRANSDUCERS.  WIRING WAS REPAIRED IAW DC8 WDM AND OPS CHECK OF ANTI-SKID SYSTEM WAS GOOD.
